| Model Number |
620RG29 |
| Medical Device Problem Code |
Insufficient Device Problem Information (3190)
| Health Effect - Clinical Code |
Mitral Regurgitation (1964)
| Date of Event |
08/11/2017
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
Without the return of the product, no definitive conclusion can be made regarding the clinical observation.
Event or Problem Description
Medtronic received information that this annuloplasty ring was implanted and explanted during the same procedure.A transesophageal echocardiogram (tee) determined that there was severe mitral regurgitation.The ring was replaced with a tissue valve from another manufacturer.No additional adverse patient effects were reported. .